I am a diabetic and have been put on levothyroxine .125 mg Starting several days after after taking the drug I developed a yeast infection on my uncircumsised penis.Is it possible that the drug lowered my amune systems ability to keep it in check?
Levothyroxine raises blood sugar levels. For people with diabetes, this may result in an increase in the requirements for insulin or antidiabetes medications. Monitor your blood sugar more closely when starting or changing doses of this medication as you may be more prone to getting yeast infections during this time.
- Levothyroxine Information for Consumers
- Levothyroxine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Levothyroxine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Fluconazole - So I am diabetic and my sugar went out of whack causing a yeast infection. I am snowed
Posted 20 Feb 2015 • 1 answer
Posted 7 Mar 2015 • 2 answers
Posted 8 Apr 2015 • 2 answers
I have a yeast infection and my dr gave me 2 pills of 100mg for 2 days and so far I still feel itch?
Posted 23 Jan 2016 • 2 answers
Posted 20 days ago • 0 answers